Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at May 18, 2015, 7:13 PM EDT for Allegheny County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 7:13 PM EDT (23:13 UTC)
- Expired
- May 18, 2015, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Allegheny County, PA
The radar
The Pittsburgh radar (KPBZ), 36 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
637
WGUS51 KPBZ 182314
FFWPBZ
PAC003-190215-
/O.NEW.KPBZ.FF.W.0007.150518T2313Z-150519T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
713 PM EDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 1015 PM EDT
* AT 713 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
1 TO 1.5 INCHES OF RAIN HAS FALLEN OVER THE AREA IN THE LAST TWO
HOURS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...BETHEL PARK...MONROEVILLE...MCKEESPORT...WEST
MIFFLIN...BALDWIN...WHITEHALL...SOUTH PARK TOWNSHIP...MUNHALL...
JEFFERSON HILLS...NORTH VERSAILLES...BRENTWOOD...SWISSVALE...CASTLE
SHANNON...PLEASANT HILLS...WHITE OAK...CLAIRTON...FOREST HILLS...
WILKINS TOWNSHIP AND DUQUESNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4043 7977 4022 7981 4022 7995 4025 7989
4029 8001 4043 8002
$$3 follow-up statements
205
WGUS71 KPBZ 182326
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
724 PM EDT MON MAY 18 2015
PAC003-190215-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-150519T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
724 PM EDT MON MAY 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHEASTERN ALLEGHENY COUNTY...
AT 724 PM EDT...OVER AN INCH OF RAIN HAS FALLEN IN THE LAST TWO
HOURS IN THE ELIZABETH AREA. THIS WILL CAUSE POOR DRAINAGE AREAS TO
FLOOD. THE HEAVY RAIN HAS MOVED TO THE EAST...BUT RUNOFF WILL
CONTINUE THROUGH THE EVENING HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...BETHEL PARK...MONROEVILLE...MCKEESPORT...WEST MIFFLIN...
BALDWIN...WHITEHALL...SOUTH PARK TOWNSHIP...MUNHALL...JEFFERSON
HILLS...NORTH VERSAILLES...BRENTWOOD...SWISSVALE...CASTLE SHANNON...
PLEASANT HILLS...WHITE OAK...CLAIRTON...FOREST HILLS...WILKINS
TOWNSHIP AND DUQUESNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4043 7977 4022 7981 4022 7995 4025 7989
4029 8001 4043 8002
$$334
WGUS71 KPBZ 190037
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
835 PM EDT MON MAY 18 2015
PAC003-190215-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-150519T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
835 PM EDT MON MAY 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SOUTHEASTERN ALLEGHENY COUNTY...
AT 835 PM EDT...OCCASIONAL SHOWERS ARE EXPECTED FOR THE REST OF THE
EVENING HOURS. ALTHOUGH THE RAIN IS NOT EXPECTED TO BE HEAVY...ANY
ADDITIONAL RAINFALL WILL ONLY ADD TO THE ALREADY HIGH WATER LEVELS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...BETHEL PARK...MONROEVILLE...MCKEESPORT...WEST MIFFLIN...
BALDWIN...WHITEHALL...SOUTH PARK TOWNSHIP...MUNHALL...JEFFERSON
HILLS...NORTH VERSAILLES...BRENTWOOD...SWISSVALE...CASTLE SHANNON...
PLEASANT HILLS...WHITE OAK...CLAIRTON...FOREST HILLS...WILKINS
TOWNSHIP AND DUQUESNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4043 7977 4022 7981 4022 7995 4025 7989
4029 8001 4043 8002
$$389
WGUS71 KPBZ 190135 RRA
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
935 PM EDT MON MAY 18 2015
PAC003-190145-
/O.CAN.KPBZ.FF.W.0007.000000T0000Z-150519T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
935 PM EDT MON MAY 18 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ALLEGHENY COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4043 7977 4022 7981 4022 7995 4025 7989
4029 8001 4043 8002
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 18, 5:55 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 18, 5:55 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 555 PM EDT MON MAY 18 2015 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL COME TO AN END AS A COLD FRONT MOVES THROUGH THE REGION TUESDAY MORNING. SLIGHTLY BELOW NORMAL TEMPERATURES ARE FORECAST FOR WEDNESDAY THROUGH FRIDAY. && .NEAR TERM /THROUGH TUESDAY/... 6PM UPDATE...HAVE MADE CHANGES TO EVENING POPS IN LINE WITH LATEST RADAR IMAGERY AND HIRES MODEL OUTPUT. PERIODS OF SHOWERS AND STORMS ARE EXPECTED THROUGH THE EVENING HOURS...AS PREFRONTAL TROUGH SWINGS THROUGH. INTENSITY OF CONVECTION SHOULD DIMINISH AS THE EVENING PROGRESSES. HAVE INCLUDED THE MENTION OF HEAVY RAIN...DUE TO DEWPOINTS IN THE MID TO UPPER 60S...PUSHING PWAT VALUES ABOVE 1.7 INCHES. PREVIOUS DISCUSSION... MOST OF THE AREA HAS SEEN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...WITH NORTHWESTERN PORTIONS OF THE REGION THE LAST AREA FOR SHOWERS TO BEGIN. WHILE ACTIVITY IS EXPECTED TO PEAK IN THE LATE AFTERNOON FOLLOWING A DIURNAL CYCLE...SHOWERS AND AT LEAST ISOLATED/SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. ALMOST ALL OF THE RAIN WILL OCCUR IN ADVANCE OF A COLD FRONT THAT AS OF MID AFTERNOON REMAINS BACK ACROSS ILLINOIS AND INDIANA. SKIES SHOULD BEGIN TO CLEAR OUT WITH THE FRONTAL PASSAGE TUESDAY MORNING...BUT ADDITIONAL CLOUDS ARE EXPECTED TO MOVE BACK IN FROM THE NORTHWEST DURING THE AFTERNOON HOURS. HIGHS ON TUESDAY WILL REMAIN SLIGHTLY ABOVE NORMAL...ALTHOUGH COOLER THAN TODAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... THE PASSAGE OF THE COLD FRONT WILL BE FELT THE MOST TUESDAY NIGHT...AS TEMPERATURES WILL TUMBLE INTO THE LOW TO MID 40S OVERNIGHT. HIGH PRESSURE APPROACHING FROM THE PLAINS WILL KEEP A NORTHERLY COMPONENT TO WINDS...AND THIS WILL KEEP HIGHS ON WEDNESDAY IN THE 60S...WITH LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR REMAINING ALL THE WAY IN THE 50S. SOME SLIGHT TEMPERATURE MODERATION IS EXPECTED FOR THURSDAY. MODELS ARE IN A BIT OF DISAGREEMENT AS TO WHETHER ANY PRECIPITATION MAY SKIRT THE SOUTHERN PORTIONS OF THE REGION WEDNESDAY NIGHT INTO THURSDAY WITH ANOTHER SYSTEM. DID NOT DECIDE TO ADD ANY PRECIPITATION TO THE FORECAST AT THIS TIME...BUT HAVE AT LEAST BUMPED UP SKY COVER DURING THAT TIME PERIOD. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... SURFACE RIDGING BUILDING UNDER A DEPARTING BROAD UPPER EAST COAST TROUGH SHOULD BRING DRY WEATHER THROUGH EARLY SUNDAY. A SLOWLY ADVANCING PLAINS AND MIDWEST TROUGH IS PROGGED TO BRING INCREASING SHOWER CHANCES BY LATE SUNDAY INTO EARLY NEXT WEEK. FOLLOWED THE WPC ENSEMBLE SOLUTION TO SMOOTH OUT INDIVIDUAL MODEL DIFFERENCES. AFTER A COOL START...TEMPERATURES SHOULD RISE ABOVE SEASONAL LEVELS BY THE WEEKEND. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... PREFRONTAL TROUGH WILL SPARK SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING HOURS. SINCE CONFIDENCE THAT ANY STORM WILL IMPACT A TAF SITE AT ANY ONE TIME...HAVE MAINTAINED VCTS FOR NOW AND WILL AMEND AS NEEDED. EXCEPT BRIEF MVFR OR IFR RESTRICTIONS IN THUNDERSTORMS...PREVAILING VFR IS ANTICIPATED. SHOWER AND THUNDERSTORM COVERAGE SHOULD DIMINISH AFTER SUNSET BUT SOME SHOWERS MAY REMAIN UNTIL THE SHORTWAVE/TROUGH PASSES OVERNIGHT. MOST OF THE MODEL GUIDANCE SUGGEST A PERIOD OF MVFR RESTRICTIONS...MAINLY LOCKED ALONG AND JUST WENT OF THE HIGHER TERRAIN OVERNIGHT. HAVE ADDRESSED THIS IN THE TAFS AS STRATUS IN MOST CASES FOR NOW. IMPROVEMENT TO VFR IS ANTICIPATED AFTER SUNRISE TUESDAY WITH THE COLD FRONT EXPECTED TO CROSS TUESDAY AFTERNOON WITH MINIMAL MOISTURE. .OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE AND PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH THE WEEK. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 18, 3:18 AM EDT, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 318 AM EDT MON MAY 18 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-190730- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 318 AM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 18, 3:58 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 358 PM EDT MON MAY 18 2015 PAZ021-073-182030- WESTMORELAND-ALLEGHENY- 358 PM EDT MON MAY 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES... AT 358 PM EDT...A STRONG THUNDERSTORM WAS OVER MILLVALE...OR OVER PITTSBURGH...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS TOWNSHIP...MCCANDLESS TOWNSHIP...MONROEVILLE...MCKEESPORT...FRANKLIN PARK...SHALER TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE PITTSBURGH...BALDWIN...UPPER ST. CLAIR...MURRYSVILLE...HAMPTON TOWNSHIP...SCOTT TOWNSHIP...WILKINSBURG AND WHITEHALL. THIS INCLUDES THE FOLLOWING HIGHWAYS... PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 42 AND 62. INTERSTATE 279 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 10. INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 66 AND 84. INTERSTATE 579 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 1. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4032 8006 4054 8011 4066 7966 4038 7960 TIME...MOT...LOC 1958Z 257DEG 23KT 4047 8000 CL
Special weather statement, May 18, 5:32 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
532 PM EDT MON MAY 18 2015
PAZ007-013-014-182200-
MERCER-LAWRENCE-BUTLER-
532 PM EDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
NORTHWESTERN BUTLER AND LAWRENCE COUNTIES...
AT 531 PM EDT...A STRONG THUNDERSTORM WAS NEAR OAKWOOD...OR NEAR NEW
CASTLE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...OAKWOOD...
NEW CASTLE NORTHWEST...NEW BEAVER...BESSEMER...PLAIN GROVE
TOWNSHIP...WAMPUM...SOUTH NEW CASTLE...WEST LIBERTY...ENON VALLEY...
HARLANSBURG...PORTERSVILLE...VOLANT...S.N.P.J....ROSE POINT PARK...
COOPER'S LAKE CAMPGROUND AND MCCONNELLS MILL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 1 AND 7.
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 97 AND 116.
INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 19 AND 23.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 8 AND 14.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4098 7994 4085 8041 4085 8050 4089 8052
4103 8052 4123 8010
TIME...MOT...LOC 2131Z 243DEG 31KT 4095 8045
CLSpecial weather statement, May 18, 5:43 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
543 PM EDT MON MAY 18 2015
PAZ013-014-020-182215-
LAWRENCE-BUTLER-BEAVER-
543 PM EDT MON MAY 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEAVER...
SOUTHWESTERN BUTLER AND SOUTHEASTERN LAWRENCE COUNTIES...
AT 542 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ELLWOOD CITY TO BEAVER FALLS TO OHIOVILLE...AND MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRANBERRY...BUTLER...ALIQUIPPA...BEAVER FALLS...MONACA...ECONOMY...
ELLWOOD CITY...HOMEACRE-LYNDORA...NEW BRIGHTON...SHANOR-NORTHVUE...
BEAVER...BADEN...MERIDIAN...ZELIENOPLE...ROCHESTER...OHIOVILLE...
MEADOWOOD...MIDLAND...OAK HILLS AND INDUSTRY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 12 AND 28.
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 79 AND 96.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 41.
LAT...LON 4098 7994 4079 7986 4065 8019 4062 8052
4071 8043 4087 8030
TIME...MOT...LOC 2142Z 243DEG 22KT 4088 8028 4076 8034 4067 8050
CLThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:58 PM EDT | Special Weather Statement | PBZ | Allegheny | 32 min |
| May 18, 5:32 PM EDT | Special Weather Statement | PBZ | Lawrence | 28 min |
| May 18, 5:43 PM EDT | Special Weather Statement | PBZ | Beaver, Butler | 32 min |
| May 18, 6:58 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.